MathSciNet Relay Station
MathSciNet bibliographic data
MR2374992 11Y16 (11G20 11T71 14G15 94A60)
Nagao, Koh-ichi Index calculus attack for Jacobian of hyperelliptic curves of small genus using two large primes. Japan J. Indust. Appl. Math. 24 (2007), no. 3, 289–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement